Cite this article as:

Теляковский С. А. О свойствах модулей блоков членов рядар 1/k sin kx . Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2013, vol. 13, iss. 1, pp. 92-95. DOI: https://doi.org/10.18500/1816-9791-2013-13-1-2-92-95


Language: 
Russian
Heading: 
UDC: 
517.518.4

О свойствах модулей блоков членов рядар 1/k sin kx

Abstract: 

Получено необходимое и достаточное условие интегрируемости со степенным весом суммы модулей блоков исследуемого ряда.

References

1. Теляковский С. А. О свойствах блоков членов ряда P 1 k sin kx // Украинский мат. журн. 2012. Т. 64, № 5. С. 713–718. [Telyakovskii S. A. On properties of blocks of the series P 1 k sin kx // Ukrainian Math. J. 2012. Vol. 64. P. 713–718.]

2. Trigub R. M. A note on the paper of Telyakovskii «Certain properties of Fourier series of functions with bounded variation» // East J. on Approx. 2007. Vol. 13, № 1. P. 1–6.

 

Full text: